Discretization in semi-infinite programming: the rate of convergence

Authors
Citation
G. Still, Discretization in semi-infinite programming: the rate of convergence, MATH PROGR, 91(1), 2001, pp. 53-69
Citations number
20
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mathematics
Journal title
MATHEMATICAL PROGRAMMING
ISSN journal
0025-5610 → ACNP
Volume
91
Issue
1
Year of publication
2001
Pages
53 - 69
Database
ISI
SICI code
0025-5610(200110)91:1<53:DISPTR>2.0.ZU;2-1
Abstract
The discretization approach for solving semi-infinite optimization problems is considered. We are interested in the convergence rate of the error betw een the solution of the semi-infinite problem and the solution of the discr etized program depending on the discretization mesh-size. It will be shown how this rate depends on whether the minimizer is strict of order one or tw o and on whether the discretization includes boundary points of the index s et in aspecific way. This is done for ordinary and for generalized semi-inf inite problems.